# SDR DALA1023299886

- Difficulty date: September 17, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N47783
- Make and model: Doug DC-9-51
- Aircraft serial: 47783
- Aircraft time: 58,160 hours, 59,543 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK FOUND CRACK IN HAT CHANNEL ON FLOOR PANEL NR101. REPAIRED IAW SRM 51-10-02 PAGES 10-11, SRM 51-10-4 PAGES 1-2 & 53-05 FIGURE 1, PAGE 10.
